Publications in 2024

List of articles, books, book chapters and conference proceedings published by members of GFM in 2024:

  1. C. J. S. Alves, P. R. S. Antunes, Wave scattering problems in exterior domains with the method of fundamental solutions, Numer. Math. (2024)
  2. L. N. Baptista, J. B. Kennedy, D. Mugnolo, Mean distance on metric graphs, J. Geom. Anal. 34 (2024), 137
    URL: https://doi.org/10.1007/s12220-024-01574-0
  3. N. Bhauryal, A. B. Cruzeiro, On a forward and a backward stochastic Euler equation, in H. Beirão da Vega et al (eds.), Nonlinear Differential Equations and Applications, CIM Series in Mathematical Sciences, vol. 7, Springer, Cham, 2024
    URL: https://link.springer.com/book/9783031537394
  4. M. Bertola, C. Norton, G. Ruzza, Higgs fields, non-abelian Cauchy kernels and the Goldman symplectic structure, Nonlinearity 37 (2024), 035013 (40pp)
    URL: https://doi.org/10.1088/1361-6544/ad1a49
  5. D. Corradetti, A. Marrani, F. Zucconi, A minimal and non-alternative realization of the Cayley plane, Ann. Univ. Ferrara (2024)
    URL: https://doi.org/10.1007/s11565-024-00498-5
  6. G. Cotti, Borel (α,β)-multitransforms and quantum Leray-Hirsch: integral representations of solutions of quantum differential equations for P1-bundles, J. Math. Pures Appl. (9) 183 (2024), 102-136
    URL: https://doi.org/10.1016/j.matpur.2024.01.003
  7. G. Cotti, Riemann-Hilbert-Birkhoff inverse problem for semisimple flat F-manifolds and convergence of oriented associativity potentials, J. Lond. Math. Soc., II Ser. 109 (2024), e12860 (80pp)
    URL: https://doi.org/10.1112/jlms.12860
  8. N. C. Dias, M. A. de Gossen, J. N. Prata, On orthogonal projections of symplectic balls, C. R., Math., Acad. Sci. Paris (2024)
    URL: https://doi.org/10.5802/crmath.542
  9. N. C. Dias, C. Jorge, J. N. Prata, An existence and uniqueness result about algebras of Schwartz distributions, Monatsh. Math. 203 (2024), 43-61
    URL: https://doi.org/10.1007/s00605-023-01917-z
  10. N. C. Dias, C. Jorge, J. N. Prata, Vibration modes of the Euler–Bernoulli beam equation with singularities, J. Differential Equations 381 (2024), 185-204
    URL: https://doi.org/10.1016/j.jde.2023.11.003
  11. R. A. C. Ferreira, C. D. A. Rocha, Discrete convolution operators and equations, Fract. Calc. Appl. Anal. (2024)
    URL: https://doi.org/10.1007/s13540-024-00253-9